Reliable Computing

, Volume 2, Issue 2, pp 173–179

Numerical solutions of Burgers’ equation with a large Reynolds number

  • Masaaki Sugihara
  • Seiji Fujino
Article
  • 56 Downloads

Abstract

In this article the exact solution of Burgers’ equation represented as an infinite series is transformed into a simpler form involving the elliptic functionϑ3(υ, q). To evaluateϑ3(υ, q), we use the Jacobi Imaginary Transformation. It is made clear that the solutions obtained by the proposed approach are numerically stable and precise.

Численные рещения уравнения Бюргера при боьшом числе Рейнольдса

Abstract

Прелтожено преобраэование тонного решения уравнения Бюргера, представленного в виде бесконечного ряда, в более простую Форму с иснольэованием эллинтической Функдииϑ3(υ, q). Дяя вычисленияϑ3(υ, q) испольэуется мнимое преобраэование Якоби. Покаэано, что иолученные таким обраэом решения являются численно устойчивыми и точными.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Kluwer Academic Publishers 1996

Authors and Affiliations

  • Masaaki Sugihara
    • 1
  • Seiji Fujino
    • 2
  1. 1.Faculty of EngineeringUniversity of TokyoTokyoJapan
  2. 2.Faculty of Information SciencesHiroshima City UniversityHiroshimaJapan

Personalised recommendations